# SDR UALA2012091005061

- Difficulty date: September 9, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 74,892 hours, 8,824 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 40
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWER LEFT RECIRCULATION FAN STATUS MESSAGE.  PULLED BREAKER CLOSED MANUAL HUMIDIFIER VALVE AND POSITIONED HUMID SWITCH TO OFF AND PLACARD, PER MEL.  RELAY 585-0949, FAN 563-9043.  REMOVED & REPLACED LEFT LOWER RECIRCULATION FAN IAW AMM, OP CHECK GOOD AT THIS TIME.
